Advanced

Moments and cumulants of the multivariate normal distribution.

Holmquist, Björn LU (1988) In Stochastic Analysis and Applications 6(3). p.273-278
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Stochastic Analysis and Applications
volume
6
issue
3
pages
273 - 278
publisher
Taylor & Francis
external identifiers
  • Scopus:0039220510
ISSN
0736-2994
DOI
10.1080/07362998808809148
language
English
LU publication?
yes
id
59321f94-1e76-409e-9fc2-a391d8aee1cd (old id 4332919)
date added to LUP
2014-02-27 11:24:14
date last changed
2016-10-13 04:41:42
@misc{59321f94-1e76-409e-9fc2-a391d8aee1cd,
  author       = {Holmquist, Björn},
  issn         = {0736-2994},
  language     = {eng},
  number       = {3},
  pages        = {273--278},
  publisher    = {ARRAY(0x7df15a8)},
  series       = {Stochastic Analysis and Applications},
  title        = {Moments and cumulants of the multivariate normal distribution.},
  url          = {http://dx.doi.org/10.1080/07362998808809148},
  volume       = {6},
  year         = {1988},
}